# SDR FDEA201006061844

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 42,782 hours, 29,319 cycles
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND COCKPIT EMERGENCY EXIT LIGHT INOP.  INSTALLED NEW BATTERIES IN EMERGENCY LIGHT ASSY IAW AMM 33-50-001-2. OPS CHECKS GOOD.
